# SDR UIEA2020012100101

- Difficulty date: January 20, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,356 hours, 12,782 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R PACK TEMP ADVISORY MESSAGE.   WENT OUT AFTER APROX. 1 MIN. PERFORMED BITE TEST PROCEDURE ON RIGHT PACK, IAW B767-300 FIM 21-51 FT 806. NO MESSAGE ON EICAS PRESENT AT THIS TIME.
